Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is vaginal bleeding a side effect of gabapentin?

i had an epidural for neck pain in c5 c6 ...after procedure i was given gabapentin...i experienced 40 days of vaginal bleeding,,,that could not be stopped...i am 44 years old and have never had this happen..they did a biopsy and it was normal. Was it the drug or epidural that caused this symptom
Wed, 27 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Your bleeding episode seems to be due to premenopausal syndrome, causing dysfunction uterine bleeding.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Regional anesthesia


Is vaginal bleeding a side effect of gabapentin?

Hi, Your bleeding episode seems to be due to premenopausal syndrome, causing dysfunction uterine bleeding. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician